# SDR DALA13042426711

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480, S25-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FRAME HAS TWO DENTS BS 1480, S25-27L.  TRIMMED OUT DAMAGE,  TWO DENTS ON FRAME.   INSTALLED PERMANENT REPAIR IAW SRM 53-00-07, FIG 201, REPAIR 5.
